Are you supplementing with magnesium? I find that helps with the twitches and heart beat. My first serious symptom of Lyme (after feeling like h*ll) was an irregular heartbeat.
Now that I take magnesium supplements, it's much much better.
I take magnesium malate, because it's said to be easy to absorb, but I don't know on what basis that was said. An MD warned me not to take more than the daily amount, because it can give you kidney stones.
Thanks for your answers. How long was your longest treatment and was it treated with doxycycline? If so, how many mgs a day? One of the girls in my office was recently treated with 1000 mgs. a day of doxycycline - having had three relapses myself I was never treated with that much. I think I will go to a lyme's specialist or infectious disease dr. Any opinions?
I would suggest you find a Lyme specialist (sometimes called informally an LLMD, or Lyme Literate MD). That MD may also be an infectious disease specialist, but many (most?) infectious disease MDs hold to the party line of IDSA, the Infectious Disease Society of America, which holds tightly to the position that Lyme (1) is not a big deal, (2) it's always completely cured with a couple weeks of antibitoics and (3) there is no such thing as chronic or longterm Lyme.
I would check the ILADS (International Lyme and Associated Diseases Society) at ILADS [dot] org and see if you can locate an LLMD there. Or just google 'LLMD [Kansas City]' or wherever your location or area is.
i am suffering from neuro lyme neuroborrleis, and the abx iv rocephine did nothing only brought out, body pains ((9 weeks) no relief from the cranial head pressure which is constant..24/7 any suggestions, also vision problems close and distance, having trouble focusing. Feet freeze and burn all at once, hands hot and burn, pins and needle sensation everywhere changes from hour to hour, constant ringing in ears, Help!
I too have neuro Lymes, I have been on Doxycillian four 3 wks now, Feeling a bit better, but not great. I suffer from the headaches,sensativity to light, double vision, Pins and needles, and numbness in my hand,and feet,a most of all Cronic fatigue,and spactisity in my legs. I can't imagine feeling like this forever, I have been having difficulty holding down a job,and I am very irratable.
Have you checked with your doctor about how you are feeling?
In my experience, feeling worse when starting antibiotics often makes the symptoms temporarily worse as the bacteria are being killed and releasing their toxins into your system. It's called a "Herx" reaction.
On the other hand, sometimes feeling worse means the doctor would consider switching you to another drug, if it's a reaction to the medication. My MD has done that sometimes for me.
However, overall, it will take time to kill the bacteria -- it's not like taking a 3 pill Z-pak for an earache. Nine weeks is getting to be a while to still feel really bad; three weeks less so. I would suggest you report to your doctor your symptoms and how long they have lasted and how bad they are and whether they have gotten better or worse or stayed the same. I'm not medically trained, so don't rely on me for medical advice, but that's what I would do if I were in your situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.